Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 60, NWS Tulsa, OK

June 6, 2025Okmulgee County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Jun 6, 2025, 5:36 AM CDT for Okmulgee County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2025, 5:36 AM CDT (10:36 UTC)
Expired
Jun 6, 2025, 6:00 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Okmulgee County, OK

The radar

The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:54 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

295 
WFUS54 KTSA 061036
TORTSA
OKC111-061100-
/O.NEW.KTSA.TO.W.0060.250606T1036Z-250606T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
536 AM CDT Fri Jun 6 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northeastern Okmulgee County in northeastern Oklahoma...

* Until 600 AM CDT.

* At 536 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles north of Morris, moving southeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Eram...                           Morris...
  Bald Hill...                      Okmulgee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3576 9591 3574 9577 3572 9576 3572 9571
      3558 9571 3555 9573 3555 9582 3554 9582
      3560 9600
TIME...MOT...LOC 1036Z 294DEG 28KT 3566 9588 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
911 
WWUS54 KTSA 061044
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
544 AM CDT Fri Jun 6 2025

OKC111-061100-
/O.CON.KTSA.TO.W.0060.000000T0000Z-250606T1100Z/
Okmulgee OK-
544 AM CDT Fri Jun 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR EAST
CENTRAL OKMULGEE COUNTY...

At 544 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Morris, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Eram...                           Morris...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3570 9583 3573 9577 3573 9576 3572 9576
      3572 9571 3558 9571 3555 9573 3555 9582
      3554 9582 3558 9594
TIME...MOT...LOC 1044Z 284DEG 54KT 3561 9579 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
094 
WWUS54 KTSA 061056 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
556 AM CDT Fri Jun 6 2025

OKC111-061106-
/O.EXP.KTSA.TO.W.0060.000000T0000Z-250606T1100Z/
Okmulgee OK-
556 AM CDT Fri Jun 6 2025

...THE TORNADO WARNING FOR EAST CENTRAL OKMULGEE COUNTY WILL EXPIRE
AT 600 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3570 9583 3573 9577 3573 9576 3572 9576
      3572 9571 3558 9571 3555 9573 3555 9582
      3554 9582 3558 9594
TIME...MOT...LOC 1056Z 294DEG 28KT 3557 9569 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 6, 1:52 AM CDT, 3 hours 44 minutes earlier. Its key messages:

  • Issued at 147 AM CDT Fri Jun 6 2025
  • Strong to severe storms and heavy rainfall today. Similar pattern tonight into Saturday. Focus may shift slightly southward Saturday night into Sunday and even more southward Saturday night into Sunday.
  • The multiple rounds of rainfall will result in an increased flash and main-stem river flooding threat.
  • A cold front will bring a chance for storms early next week, with drying conditions expected midweek. Odds favor below average temperatures for this time of year through mid week.
Area forecast discussion, Jun 6, 1:52 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
152 AM CDT Fri Jun 6 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 147 AM CDT Fri Jun 6 2025

  - Strong to severe storms and heavy rainfall today. Similar
    pattern tonight into Saturday. Focus may shift slightly
    southward Saturday night into Sunday and even more southward
    Saturday night into Sunday.

  - The multiple rounds of rainfall will result in an increased
    flash and main-stem river flooding threat.

  - A cold front will bring a chance for storms early next week,
    with drying conditions expected midweek. Odds favor below
    average temperatures for this time of year through mid week.

&&

.SHORT TERM...
(Today)
Issued at 147 AM CDT Fri Jun 6 2025

MCS continues to organize across N OK with storms strengthening
and likely spreading severe weather into portions of NE OK through
early morning. The warm front currently near Interstate 40 through
east central OK may arc northwestward into the developing complex
as it enters NE OK and offer a potential an uptick in complex
intensity. Otherwise, a slightly more stable airmass does reside
north of the warm front and the advancing complex may trend toward
a more isolated severe threat with eastward extent. Additionally,
potential for preceding convection north of the warm front may
expand in coverage ahead of the main wave and produce a zone of
enhanced heavier convection which would quickly raise flash flood
potential. This scenario could develop in a short time frame and
impacts could develop quickly. The overall system will be
progressive through the morning with widespread coverage becoming
more scattered by mid afternoon.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 136 AM CDT Fri Jun 6 2025

A similar pattern is likely to develop again tonight into the
morning hours on Saturday. While details often change depending on
the preceding convective influences, the idea of storms developing
by evening and expanding in coverage across the forecast area
tonight is generally well agreed upon at this time. Storms would
again be exiting the forecast area by afternoon on Saturday.

Saturday night into Sunday may mark a more southward focus for the
heaviest precip and favor the southern half of the forecast area.
Troughing deepens through the central CONUS on Sunday and drives
a stronger front and yet another storm complex southward. Current
indications are that this MCS would again favor areas west and
possibly the southern half of the forecast area. All the above
scenarios would pose a risk of severe weather and potential
flooding.

The active storm period likely wanes for early to mid next week
with seasonably pleasant weather.

&&

.AVIATION...
(06Z TAFS)
Issued at 1252 AM CDT Fri Jun 6 2025

Scattered showers and a few storms will remain possible near the
Oklahoma Kansas border into the early morning hours ahead of a
developing MCS currently over far northwest Oklahoma. This complex
moves into northeast Oklahoma early this morning and spreads east
and southeast across the CWA through the late morning hours.
Within the convection, IFR/MVFR conditions and gusty winds are
currently anticipated. Behind the storm complex, a period of
IFR/MVFR ceilings are forecast into late morning and early
afternoon hours before lifting back to VFR for the rest of the
TAF period. Additional showers/storms look to develop again just
outside of this TAF period. Winds remain variable into the morning
hours, become west southwesterly for the afternoon hours, and
then go back to variable Friday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  70  84  66 /  70  80  70  20
FSM   86  72  86  69 /  80  60  70  50
MLC   87  73  87  66 /  80  50  60  50
BVO   82  66  82  63 /  60  80  60  10
FYV   82  69  82  64 /  90  70  80  30
BYV   82  67  81  64 /  90  70  80  30
MKO   84  69  84  65 /  90  60  80  40
MIO   81  67  81  64 /  90  70  70  20
F10   85  68  85  65 /  80  70  70  40
HHW   88  73  89  69 /  50  10  30  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ054>072.

AR...Flood Watch through Saturday afternoon for ARZ001-002-010-011-
     019-020.

&&

SHORT TERM...07
LONG TERM....07
AVIATION...20
Hazardous weather outlook, Jun 6, 4:27 AM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
427 AM CDT Fri Jun 6 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-070930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
427 AM CDT Fri Jun 6 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Primarily northeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Along and north of Interstate 40.
	ONSET...Ongoing.

DISCUSSION...
A line of strong to severe thunderstorms will continue to sweep eastward
across areas along and north of Interstate 40 through the morning. Locally
damaging winds are likely along the line of storms. Additionally, a brief
tornado could develop at times within the most intense portion of the line
of storms. Extremely heavy rainfall rates have also been measured and
rapid onset flash flooding is likely which could impact the morning
commute. Storms will end across the region by mid afternoon. A brief lull
in thunderstorm coverage is likely from late afternoon through mid evening.
Thereafter, additional storms are expected to develop across the region
and increase in coverage into the overnight hours. Severe weather is
possible again tonight into Saturday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm and Heavy Rain Potential.
SUNDAY and MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY and THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Strong to severe storms may be ongoing early Saturday as another
thunderstorm complex impacts the region. A similar pattern is likely to
develop Saturday night into Sunday with the focus for strongest storms
shifting southward to areas along and south of Interstate 40. Yet another
thunderstorm complex is likely Sunday night into Monday and may impact
southeast Oklahoma. Repeated instances of heavy rain will likely lead
to flash flooding and main stem river flooding.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jun 6, 4:20 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
420 AM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     Tstm Wnd Gst     2 S Wynona              36.52N 96.33W
06/06/2025  M60 MPH          Osage              OK   Mesonet

&&
Special weather statement, Jun 6, 4:21 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
421 AM CDT Fri Jun 6 2025

OKZ057-060945-
Craig OK-
421 AM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CRAIG COUNTY THROUGH
445 AM CDT...

At 420 AM CDT, Doppler radar indicated a strong thunderstorm 13 miles
south of Edna, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hollow...                         Centralia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3698 9503 3697 9504 3695 9499 3674 9534
      3682 9543 3694 9543 3694 9541 3696 9541
      3700 9537 3700 9505
TIME...MOT...LOC 0920Z 224DEG 21KT 3686 9536

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 6, 4:34 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
434 AM CDT Fri Jun 6 2025

OKZ064-061000-
Creek OK-
434 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CREEK COUNTY THROUGH 500
AM CDT...

At 434 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles south of Mannford to 3 miles west of
Shamrock. Movement was south at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Milfay...                         Shamrock...
Bristow...                        Depew...
Kellyville...                     Kiefer...

This includes Interstate 44 between mile markers 178 and 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3595 9662 3606 9635 3594 9603 3593 9604
      3569 9662
TIME...MOT...LOC 0934Z 343DEG 14KT 3602 9636 3591 9664

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 6, 5:11 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
511 AM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 AM     Tstm Wnd Gst     4 WSW Oologah           36.42N 95.77W
06/06/2025  M60 MPH          Rogers             OK   Trained Spotter

&&
Local storm report, Jun 6, 5:14 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
514 AM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     Tstm Wnd Gst     4 WSW Oologah           36.42N 95.77W
06/06/2025  M60 MPH          Rogers             OK   Trained Spotter

            Corrects previous tstm wnd gst report from 4
            WSW Oologah.

&&
Special weather statement, Jun 6, 5:24 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
524 AM CDT Fri Jun 6 2025

OKZ060-064-066-067-070-061115-
Tulsa OK-Muskogee OK-Okmulgee OK-Creek OK-Wagoner OK-
524 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL CREEK...WAGONER...
NORTHERN OKMULGEE...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA
COUNTIES THROUGH 615 AM CDT...

At 524 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Oneta to near Beggs.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Beggs...                          Broken Arrow...
Preston...                        Liberty...
Mounds...                         Stonebluff...
Hectorville...                    Eram...
Haskell...                        Leonard...
Jenks...                          Morris...
Bixby...                          Porter...
Okmulgee...                       Jamesville...
Wagoner...                        Bald Hill...
Redbird...                        Coweta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3581 9624 3616 9581 3609 9555 3608 9558
      3607 9557 3608 9551 3599 9525 3551 9586
TIME...MOT...LOC 1024Z 285DEG 30KT 3608 9565 3574 9604

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:47 AM CDTSpecial Weather StatementTSAOsage28 min
Jun 6, 2:28 AM CDTSevere Thunderstorm WarningTSAOsage47 min
Jun 6, 2:38 AM CDTAreal Flood AdvisoryTSANowata, Osage, Pawnee, Washington5 hr
Jun 6, 2:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee51 min
Jun 6, 3:01 AM CDTTornado WarningTSAOsage, Pawnee30 min
Jun 6, 3:05 AM CDTSpecial Weather StatementTSAWashington25 min
Jun 6, 3:20 AM CDTFlash Flood WarningTSAOsage, Pawnee3 hr
Jun 6, 3:23 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee52 min
Jun 6, 3:50 AM CDTTornado WarningTSAOsage25 min
Jun 6, 3:53 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee, Tulsa, Washington52 min
Jun 6, 3:55 AM CDTFlash Flood WarningTSANowata, Osage, Washington4 hr
Jun 6, 3:57 AM CDTSpecial Weather StatementTSACreek48 min
Jun 6, 4:21 AM CDTSpecial Weather StatementTSACraig24 min
Jun 6, 4:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Tulsa51 min
Jun 6, 4:26 AM CDTSevere Thunderstorm Warning Considerable damage threatTSARogers, Tulsa, Wagoner, Washington49 min
Jun 6, 4:33 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more3 hr
Jun 6, 4:34 AM CDTSpecial Weather StatementTSACreek26 min
Jun 6, 4:38 AM CDTSevere Thunderstorm WarningTSACraig52 min
Jun 6, 4:46 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers5 hr
Jun 6, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner27 min
Jun 6, 5:03 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa4 hr
Jun 6, 5:08 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Wagoner52 min
Jun 6, 5:12 AM CDTSevere Thunderstorm WarningTSAOkfuskee48 min
Jun 6, 5:24 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner51 min
Jun 6, 5:28 AM CDTAreal Flood AdvisoryTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 2 more5 hr
Jun 6, 5:40 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Mayes, Wagoner35 min
Jun 6, 5:49 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Muskogee26 min
Jun 6, 5:53 AM CDTSpecial Weather StatementTSADelaware, Ottawa37 min
Jun 6, 5:55 AM CDTSpecial Weather StatementTSAMcIntosh35 min
Jun 6, 5:58 AM CDTTornado WarningTSACherokee, Mayes35 min
Jun 6, 6:08 AM CDTTornado WarningTSAMcIntosh37 min
Jun 6, 6:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Muskogee, Sequoyah29 min
Jun 6, 6:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
Jun 6, 6:20 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Sequoyah40 min
Jun 6, 6:23 AM CDTTornado WarningTSAAdair, Cherokee, Delaware37 min
Jun 6, 6:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Muskogee28 min
Jun 6, 6:35 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
Jun 6, 6:38 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg52 min
Jun 6, 6:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Delaware45 min
Jun 6, 6:47 AM CDTTornado WarningTSAHaskell, Muskogee28 min
Jun 6, 6:50 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Sequoyah4 hr
Jun 6, 6:50 AM CDTSpecial Weather StatementTSAPittsburg55 min
Jun 6, 6:50 AM CDTSpecial Weather StatementTSAAdair, Sequoyah40 min
Jun 6, 6:52 AM CDTTornado WarningTSASequoyah38 min
Jun 6, 7:06 AM CDTTornado WarningTSALatimer, LeFlore39 min
Jun 6, 7:07 AM CDTTornado WarningTSAHaskell, LeFlore23 min
Jun 6, 7:22 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Jun 6, 7:22 AM CDTTornado WarningTSALeFlore23 min
Jun 6, 7:24 AM CDTTornado WarningTSASequoyah51 min
Jun 6, 7:33 AM CDTSpecial Weather StatementTSALatimer42 min
Jun 6, 7:37 AM CDTSevere Thunderstorm WarningTSALeFlore23 min
Jun 6, 7:45 AM CDTSevere Thunderstorm WarningTSALeFlore60 min
Jun 6, 8:07 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
Jun 6, 8:28 AM CDTSpecial Weather StatementTSAPushmataha32 min
Jun 6, 8:52 AM CDTSpecial Weather StatementTSAPushmataha53 min
Jun 6, 9:14 AM CDTAreal Flood AdvisoryTSALeFlore, Pittsburg, Pushmataha3 hr
Jun 6, 9:21 AM CDTRiver Flood WarningTSAWashington4 days
Jun 6, 9:21 AM CDTRiver Flood WarningTSAWashington12 hr
Jun 6, 9:21 AM CDTRiver Flood WarningTSARogers, Tulsa66 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAOsage, Tulsa36 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSACherokee68 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAAdair, Delaware48 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware53 hr
Jun 6, 9:37 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Jun 6, 9:37 AM CDTRiver Flood AdvisoryTSATulsa105 min
Jun 6, 11:06 AM CDTRiver Flood WarningTSAOsage17 hr
Jun 6, 11:22 AM CDTRiver Flood WarningTSATulsa69 hr
Jun 6, 2:26 PM CDTRiver Flood WarningTSAOsage, Pawnee14 hr
Jun 6, 2:35 PM CDTRiver Flood WarningTSAOkmulgee4 days

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.